# SDR UIEA201811022471

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,396 hours, 14,474 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE IN FLIGHT FOR THE  CABIN ALTITUDE AUTO 2.  THE CABIN PRESSURE CONTROLLER 2 BITE TEST CARRIED OUT IAW AMM 21-31-02, TEST PASSED , NO ACTIVE MESSAGE.
